, Volume 65, Issue 3, pp 349-370
Date: 04 Jan 2012

Interior Estimates for the First-Order Differences for Finite-Difference Approximations for Elliptic Bellman’s Equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We establish interior estimates for the first-order finite differences of solutions of finite-difference approximations for uniformly elliptic Bellman’s equations.

The author was partially supported by NSF Grant DMS-0653121.